# SDR ABXA20230905183

- Difficulty date: September 5, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N763CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26233
- Aircraft time: 89,499 hours, 28,114 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING PUSH BACK MAINTENANCE NOTED TOILET DOOR SERVICE SNAPPED.  REALLIGHNMENT HINGE SPRINGS AND SECURED DOOR CLOSED IAW AMM 52-49-07
